Articles with primary mathematical subject classification: 53D40

Proof of the simplicity conjecture

Pages 181-257 by Daniel Cristofaro-Gardiner, Vincent Humilière, Sobhan Seyfaddini | From volume 199-1

Lagrangian intersections and the Serre spectral sequence

Pages 657-722 by Jean-François Barraud, Octav Cornea | From volume 166-3

On the Hofer-Zehnder conjecture

Pages 775-839 by Egor Shelukhin | From volume 195-3

Periodic approximations of irrational pseudo-rotations using pseudoholomorphic curves

Pages 1033-1086 by Barney Bramham | From volume 181-3

The Conley conjecture

Pages 1127-1180 by Viktor L. Ginzburg | From volume 172-2